Alert archive / Ohio / River Flood Warnings in 2025

River Flood Warning 29, NWS Cleveland, OH

June 19, 2025Cuyahoga County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 19, 2025, 3:26 PM EDT for Cuyahoga County, Ohio. It took effect at Jun 19, 2025, 8:00 PM EDT. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2025, 3:26 PM EDT (19:26 UTC)
In effect from
Jun 19, 2025, 8:00 PM EDT
Expired
Jun 19, 2025, 10:16 PM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 17 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Independence (INDO1).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
18.5 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

013 
WGUS41 KCLE 191926
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
326 PM EDT Thu Jun 19 2025

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Cuyahoga River At Independence affecting Cuyahoga County.

For the Cuyahoga River...including Hiram Rapids, Jaite, Old Portage, 
Independence...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/cle.

The next statement will be issued late tonight at 130 AM EDT.

&&

OHC035-200530-
/O.NEW.KCLE.FL.W.0029.250620T0000Z-250620T0600Z/
/INDO1.1.ER.250620T0000Z.250620T0000Z.250620T0000Z.NO/
326 PM EDT Thu Jun 19 2025

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Cuyahoga River at Independence.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 17.0 feet, Tinkers Creek and Mill Creek backup due to 
  high flows on the Cuyahoga River. Canal Road inundated.
  At 18.5 feet, Water backs up on Murray and Fosdick Roads in Valley 
  View. Portions of Exchange Road, Wall Street, and Cloverleaf Road 
  inundated.

* ADDITIONAL DETAILS...
  - At 2:30 PM EDT Thursday the stage was 16.1 feet.
  - Forecast...The river is expected to rise to a crest of 18.0
    feet this evening.
  - Flood stage is 17.0 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4145 8170 4146 8166 4136 8157 4136 8163


$$

Sullivan
1 follow-up statement
249 
WGUS81 KCLE 200216
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1016 PM EDT Thu Jun 19 2025

...The Flood Warning is cancelled for the following rivers in Ohio...

  Cuyahoga River At Independence affecting Cuyahoga County.

OHC035-200330-
/O.CAN.KCLE.FL.W.0029.000000T0000Z-250620T0216Z/
/INDO1.1.ER.250619T1927Z.250619T2200Z.250620T0101Z.NO/
1016 PM EDT Thu Jun 19 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Cuyahoga River At Independence.

* ADDITIONAL DETAILS...
  - At 9:30 PM EDT Thursday the stage was 16.8 feet.
  - Forecast...The river is expected to fall to 5.4 feet early
    Tuesday afternoon.

  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4145 8170 4146 8166 4136 8157 4136 8163


$$

Saunders

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 19, 2:02 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 19, 2:02 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
202 PM EDT Thu Jun 19 2025

.SYNOPSIS...
A cold front will move across the region this morning. A strong
upper level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and bring a heat wave
across the region.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
12:30 PM Update...

Two lines of showers and thunderstorms will continue to move
through NE Ohio and NW PA early this afternoon along the cold
front as an upper jet max couples with just enough surface
heating of a very moist low-level airmass. Severe weather is
generally not expected, but effective shear around 35 knots
could lead to gusty winds within small bowing line segments. The
main concern continues to be torrential rainfall on saturated
ground. Luckily, fast movement is expected, but this will be
monitored. Most of the convection should clear the area by 19Z.
Tweaked PoPs this afternoon to reflect current radar trends.

9:30 AM Update...

PoPs and temperatures look reasonable this morning. The surface
low is currently lifting across Lake Huron, with the associated
mid/upper shortwave trough crossing Lower Michigan. The cold
front roughly extends from the Lake Erie Islands to Findlay and
will reach the OH/PA border by 18Z. Increasing synoptic support
near the right entrance of a 75-80 knot H3 jet max rounding the
aforementioned shortwave trough progressing through Michigan is
leading to an uptick in showers along the cold front in NW and
north central Ohio as frontogenetic forcing strengthens in
response. Breaks in the cloud cover in north central and NE Ohio
may be enough to generate some isolated stronger convection
given the very moist airmass (dew points in the upper 60s to low
70s) and modest effective bulk shear of 30-35 knots. This will
be monitored as the expanding line of showers and thunderstorms
moves east this morning. The main threat is gusty winds and
locally heavy rainfall given PWATs still above 1.6 inches and
saturated soils.

635 AM Update...
Based on radar trends, adjusted POPs with the ongoing activity
and patterns upstream. Feel the best chance for convection
across the CWA will be the 15-21Z time frame. Some minor
adjustments made to the afternoon high temperatures as well, but
still expecting a cooler day overall compared to yesterday.

Previous Discussion...
Low pressure will track from southwestern Michigan northeastward
towards Lake Huron and into southern Ontario, deepening as it does
so, and taking a cold front west to east across the CWA towards
morning into Thursday. In the meantime, PVA in the southwesterly
flow aloft and lingering outlfow boundaries from the previous
convection will keep the threat of continues activity for the rest
of the overnight and after dawn. The cold front will provide the
forcing for convective initiation after 15Z for more of the eastern
two thirds of the area, then turning it over to the trailing
500/700mb trough axis.The eastern half of the CWA will be
characterized by a bit more instability in the form of surface based
CAPE with a bit greater vertical extent than the wester zones of the
CWA where it is more limited and shallower. The whole area will have
steering flow in the 30-35kt range and a layer of dry air for a few
hours above 600mb enhancing a wind threat. Again, further west in
the CWA, the drier air aloft is not as much of an issue, but cannot
rule a marginal severe threat for the eastern half of the CWA where
the parameters are more favorable. Once the trough aloft moves
through after 00Z Friday the forecast becomes quite a bit drier, but
some low end POPs lingering due to a few weak areas of PVA in the
now northwest flow pushing a few showers through the region.

Temperatures will get knocked back a few degrees for the afternoon
high temperatures today which will be primarily in the 70s. This
will represent the last of some seasonally cool air before heat
begins to build in. Friday will still be comfortable, but will back
into the 80s except for northwest PA.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Broad upper level ridge builds across the eastern CONUS Friday night
and will persist through the short term period. Continued southerly
flow will advect warm and moist air from the Gulf leading to a
period of prolonged heat and humidity. Maintained some low-end PoPs
along the lakeshore Friday night into Saturday morning as a
weakening MCS dives southeast from Lower Michigan towards the
eastern Great Lakes. Otherwise expect dry conditions through the
short term.  Overnight lows Friday night settle in the mid to upper
60s ahead of prolonged heat. High temperatures will rise into the
upper 80s to lower 90s Saturday coupled with dew points in the upper
60s to lower 70s. Warmer on Sunday with highs in the lower 90s
areawide. Heat index values will rise into mid 90s Saturday and
upper 90s to 100+F by Sunday. Heat Advisories will likely be needed
at the end of the short term and start of long term. Little
overnight relief is expected as overnight lows settle in the low to
mid 70s each night.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Mid to upper ridge will continue across the region through the long
term period. Showers and thunderstorms may return Tuesday afternoon
and Wednesday as a system approaches from the west. High
temperatures in the mid 90s with max heat indices in the upper 90s
to 100+F will persist through mid-week. Because these conditions are
expected to occur over multiple days, in addition to minimal
overnight relief, nearly all of our forecast area will experience
Extreme HeatRisk. NWS Experimental HeatRisk provides a forecast of
the potential level of risk for heat-related impacts to occur. An
Extreme Risk (Level 4 of 4) signifies that heat will likely impact
anyone without effective cooling and/or adequate hydration. In order
to lessen heat-related impacts, drink plenty of fluids, stay in AC,
wear light-weight and light colored clothing, and check in on your
neighbors.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
An upper trough and cold front are dropping southeast across
northern Ohio early this afternoon. Winds shift from west-
southwest at 12-18kt with gusts 25-30kt ahead of the front to
northwesterly at 12-20kt with gusts 22-30kt behind it. Most are
observing MVFR ceilings right now, with some convective showers
(isolated lightning not ruled out, but it has been limited)
ahead of the front in the vicinity of CAK, YNG and ERI. The
convection will exit east by 19-20z but can bring brief vsby
drops to IFR or lower. Non-convective light rain is occurring
for a brief window behind the front, with ceilings also lowering
a bit. MVFR vsby from the rain and low MVFR ceilings (with
brief IFR possible at MFD, CLE, CAK, and YNG and likely at ERI)
are possible through early this evening behind the front. Expect
significant improvement from west to east this evening as drier
air works in, allowing all to return to VFR starting around 21z
at TOL and FDY and by 3z at YNG and ERI. VFR will then persist
into Friday. Winds will shift to west-southwest at less than 7
knots tonight, increasing slightly to around 10kt on Sunday.

Outlook...Current predictions favor fair weather and VFR this
Saturday night through Monday.

&&

.MARINE...
Maintained small craft advisories across Lake Erie as southwesterly
winds continue to increase to 20-25 knots through this morning.
Given the offshore component of the winds the highest wave heights
will remain confined to the open waters which should keep swim risk
at a moderate level through today. A brief window of 10-15 knot
northwesterly winds is expected this afternoon and evening before
winds return southwesterly tonight. Southwesterly winds 5-15 knots
should persist through early next week with a brief window of 15-20
knot winds possible on Sunday as a warm front lifts north across
Lake Erie.

&&

.CLIMATE...
Daily Record High Maximum Temperatures

Date    Toledo         Mansfield      Cleveland      Akron          Youngstown     Erie

06-22   99(1988)       95(1988)       98(1988)       97(1988)       97(1933)       94(1988)
06-23   96(1911)       91(1964)       94(1948)       94(1923)       94(1943)       92(1964)
06-24   95(2005)       93(1933)       96(1952)       95(1923)       93(1952)       92(1952)
06-25   104(1988)      101(1988)      104(1988)      100(1988)      99(1988)       100(1988)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement until 6 PM EDT this evening for
     OHZ009>011.
     Beach Hazards Statement until 8 PM EDT this evening for OHZ012-
     089.
PA...Beach Hazards Statement until 11 PM EDT this evening for
     PAZ001.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
     LEZ144>146.
     Small Craft Advisory until 11 PM EDT this evening for
     LEZ147>149.

&&

SYNOPSIS...26
NEAR TERM...Garuckas
SHORT TERM...13
LONG TERM...13
AVIATION...Sullivan
MARINE...13
CLIMATE...
Hazardous weather outlook, Jun 19, 4:03 AM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
403 AM EDT Thu Jun 19 2025

LEZ061-142>149-162>169-200815-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
403 AM EDT Thu Jun 19 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-200815-
Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Ashtabula Inland-Hancock-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Southern Erie-
403 AM EDT Thu Jun 19 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A strong upper-level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and be associated with a
heat wave across the region. Daily afternoon high temperatures will
climb into the lower to middle 90's Sunday through Tuesday. Daily
maximum heat indices will approach 100 to 103 degrees. Record warm
high temperatures are possible early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-089-200815-
Lake-Ashtabula Lakeshore-
403 AM EDT Thu Jun 19 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A strong upper-level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and be associated with a
heat wave across the region. Daily afternoon high temperatures will
climb into the lower to middle 90's Sunday through Tuesday. Daily
maximum heat indices will approach 100 to 103 degrees. Record warm
high temperatures are possible early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-200815-
Northern Erie-
403 AM EDT Thu Jun 19 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A strong upper-level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and be associated with a
heat wave across the region. Daily afternoon high temperatures will
climb into the lower to middle 90's Sunday through Tuesday. Daily
maximum heat indices will approach 100 to 103 degrees. Record warm
high temperatures are possible early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-200815-
Lorain-
403 AM EDT Thu Jun 19 2025

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

There is a moderate risk of rip currents today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A strong upper-level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and be associated with a
heat wave across the region. Daily afternoon high temperatures will
climb into the lower to middle 90's Sunday through Tuesday. Daily
maximum heat indices will approach 100 to 103 degrees. Record warm
high temperatures are possible early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-200815-
Cuyahoga-
403 AM EDT Thu Jun 19 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A strong upper-level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and be associated with a
heat wave across the region. Daily afternoon high temperatures will
climb into the lower to middle 90's Sunday through Tuesday. Daily
maximum heat indices will approach 100 to 103 degrees. Record warm
high temperatures are possible early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 19, 12:41 PM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1241 PM EDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Tstm Wnd Gst     1 NNW Arcadia           41.12N 83.52W
06/18/2025  M71 MPH          Hancock            OH   Mesonet

            Mesonet station GW2591 Arcadia.

&&

JS
Special weather statement, Jun 19, 1:36 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
136 PM EDT Thu Jun 19 2025

PAZ001>003-191830-
Northern Erie PA-Southern Erie PA-Crawford PA-
136 PM EDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT ERIE AND CRAWFORD COUNTIES
THROUGH 230 PM EDT...

At 136 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albion, or 13 miles southeast of Conneaut, moving northeast at 45
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, North East, Union City,
Girard, Cambridge Springs, Waterford, Albion, Linesville, Wattsburg,
Adamsville, Pymatuning Central, Riceville, Harmonsburg, Guys Mills,
Pymatuning North, and Atlantic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4162 7982 4149 8000 4148 8016 4149 8052
      4197 8052 4227 7977 4201 7976 4199 7961
      4162 7961
TIME...MOT...LOC 1736Z 243DEG 37KT 4185 8034

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jun 19, 2:22 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
222 PM EDT Thu Jun 19 2025

OHZ022-023-032-033-191915-
Portage OH-Stark OH-Mahoning OH-Trumbull OH-
222 PM EDT Thu Jun 19 2025

...GUSTY SHOWERS WITH ISOLATED THUNDERSTORMS WILL IMPACT
TRUMBULL...PORTAGE...MAHONING AND STARK COUNTIES THROUGH 315 PM
EDT...

At 222 PM EDT, Doppler radar was tracking gusty showers along a line
extending from near Mantua to 6 miles east of Hartville to near
Navarre. Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Youngstown, Warren, Salem, Ravenna, Columbiana, Boardman,
Massillon, Kent, Alliance, Niles, North Canton, Streetsboro,
Louisville, Campbell, Hubbard, Canfield, Cortland, Newton Falls, and
Sebring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4064 8160 4098 8138 4135 8129 4135 8101
      4149 8098 4149 8052 4090 8052 4090 8082
      4093 8084 4093 8089 4090 8090 4090 8108
      4073 8109 4072 8124 4065 8124 4066 8146
TIME...MOT...LOC 1822Z 257DEG 38KT 4129 8116 4098 8121 4071 8143

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Local storm report, Jun 19, 2:27 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
227 PM EDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Tstm Wnd Dmg     Middlefield             41.46N 81.07W
06/18/2025                   Geauga             OH   NWS Employee

            Large tree snapped in Middlefield.

&&

JS
Local storm report, Jun 19, 2:30 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
230 PM EDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     Tstm Wnd Dmg     3 SW West Farmington    41.36N 81.02W
06/18/2025                   Geauga             OH   NWS Employee

            Tree downed across Hobart Road.

&&

JS
Local storm report, Jun 19, 2:49 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
249 PM EDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     Tstm Wnd Dmg     4 WSW West Farmington   41.37N 81.05W
06/19/2025                   Geauga             OH   Public

            Tree down across US 422 in eastbound lanes.

&&

KEC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:18 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain, Medina72 min
Jun 18, 8:25 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne65 min
Jun 18, 8:25 PM EDTTornado WarningCLEErie, Huron, Lorain35 min
Jun 18, 8:54 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEPortage, Stark, Summit, Wayne81 min
Jun 18, 8:58 PM EDTSevere Thunderstorm Warning Destructive damage threatCLECuyahoga, Lorain47 min
Jun 18, 9:19 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEGeauga, Lake41 min
Jun 18, 9:22 PM EDTTornado WarningCLEGeauga, Portage, Summit23 min
Jun 18, 9:35 PM EDTFlash Flood WarningCLECuyahoga, Summit108 min
Jun 18, 9:40 PM EDTSpecial Marine WarningCLE2 hr
Jun 18, 9:44 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula61 min
Jun 18, 9:47 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake, Mahoning, Trumbull73 min
Jun 18, 10:36 PM EDTSevere Thunderstorm WarningCLETrumbull69 min
Jun 19, 12:46 AM EDTRiver Flood WarningCLETrumbull46 hr
Jun 19, 3:59 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain18 hr
Jun 19, 4:12 AM EDTRiver Flood WarningCLECuyahoga, Summit3 hr
Jun 19, 12:30 PM EDTSpecial Weather StatementCLEAshtabula, Geauga, Lake45 min
Jun 19, 1:34 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Portage, Summit116 min
Jun 19, 2:22 PM EDTSpecial Weather StatementCLEMahoning, Portage, Stark, Trumbull53 min

Nearby

River Flood Warnings in Ohio, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.